# SDR CALA2018011200176

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 72,625 hours, 19,017 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Illuminated
- Location: L2 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE DISARMED,  HOWEVER SLIDE LIGHT WILL NOT EXTINGUISH.  CYCLED THE ARMING LEVER, LIGHT WENT OUT.
